Any relation between thyroid problems and stomach problems?
Is there any relation between the thyroid and the stomach.Can thyroid issues also cause stomach issues?
My problem: Had a partial thyroidectomy in Aug. I am currently not using any thyroid meds(on the 8th of Nov,it will be 30 days without meds) as all my labs are showing my ''leftover'' thyroid is behaving itself.
During my hyper phase, before surgery and up to now, I have been experiencing some stomach issues. Every morning when I go to the loo,my stools are loose and ''yellowish'' in colour.Not diahorea.I can't seem to gain any weight and the last fiew days I have no appetite,extremely dizzy to the point that I feel like fainting. My stomach growls and gurgles before or after I eat.I have noticed some weight loss again. Sometimes I get a burning sensation in my stomach,no energy and nauseas all the time.It kinda feels like there is to much acid in my stomach.I also don't get any heartburn whatsoever.
Went to the GP today and he reffered me to a ''stomach'' doctor.My GP isn't really helpfull so I am happy to go to a specialist instead.
Can this be thyroid related as I never had any issues like this before in my life.My biggest concern is this extreme dizzyness.
Yes, there can be a relationship between thyroid issues and stomach problems.
Your issues sound like you might still be hyper. What are the results of your most current labs? Please post results for FT3, FT4 and TSH, along with the reference ranges, since these vary from lab to lab.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.